# SDR 95ZZZX1083

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12810013
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FEBRUARY ISSUE STATED THE BOLTS USED TO SECURE MLG ACTUATOR WERE NOT DRILLED AND WERE LOOSE.  SUBMITTER SUGGESTS THESE BOLTS SHOULD HAVE DRILLED HEADS AND SHOULD BE SAFETY WIRED.  SUBMITTER HAS FOUND NUMEROUS CRACKED ACTUATORS, ALL WITH PROPERLY TORQUED BOLTS.  HOWEVER, THESE CRACKED ACTUATORS WERE ACCOMPANIED BY THE PISTON ROLLER AND BEARING MOVED OUTWARD ABOUT .25 INCH.  ALL AIRCRAFT WERE INSPECTED EVERY 100 HOURS.  THE CRACK WAS FOUND SOMETIMES ONLY ON ONE SIDE, SOMETIMES BOTH SIDES.  CAUSE UNKNOWN.
